Dr. BCW, Dr. Curry-Winchell, Ibuprofen, BestLife

Ibuprofen 30 Days in a Row

thisDr BCW, Dr. Curry-Winchell, shares what Happens When You Take Ibuprofen 30 Days in a Row with BestLife

read the full Eat This Not That article here

Article Snippet:

Motrin, Midol, Advil, and Addaprin—these are all brand names of the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen, and many of us keep a bottle or two of this medicine in the bathroom cabinet in case of headaches, cramps, or other minor discomforts. In addition to the over-the-counter (OTC) version that can be grabbed off the shelf, prescription ibuprofen was also the 38th most prescribed drug in the U.S. as of 2020, so a lot of us are taking it. But just because it’s popular and easy to obtain, does that mean it’s safe to take every day? We asked a doctor. Read on to see what might happen to your body if you take this drug every day for a month or more.

Bayo Curry-Winchell, MD, Urgent Care Medical Director and Physician at Carbon Health and Saint Mary’s Hospital, shared with Best Life, “As an urgent care and family medicine physician, I often recommend a short course of ibuprofen to my patients because it can help alleviate symptoms such as fever, headache, and/or body aches. However, taking the drug for a prolonged time can cause you to develop serious complications.” One of those is tinnitus, or ringing in the ear. Curry-Winchell says tinnitus can be brought about “by ibuprofen reducing the amount of blood that flows to the inner ear.”

See what else Dr. BCW, Dr. Curry-Winchell, has to share as she answers this question for BestLife.  It is an important topic, so please review.